# SDR SWAA2023061952037

- Difficulty date: May 24, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD AFT FLAP IS DELAMINATED ON THE INBOARD END.<[01] REMOVED R/H WING 'O/B AFT FLAP' IAW AMM 27-51-22.;[02] INSTALLED SERVICEABLE R/H O/B AFT FLAP REF AMM 27-51-22;[03] RII: INSPECTED WORK ACCOMPLISHED IN C/A# 2. THOMAS TESTEMENT (TECHNICIAN); 25-MAY-2023 22:22 UTC INSTALLED SERVICEABLE R/H O/B AFT FLAP REF AMM 27-51-22;[04] OK TO INSTALL #7 AND #8 CANOE FAIRINGS;[05] REMOVED AND INSTALLED SERVICEABLE R/H O/B AFT FLAP REF AMM 27-51-22;[06] RII: INSPECTED WORK PERFORMED. REMOVAL AND INSTALLATION OF SERVICEABLE R/H O/B AFT FLAP REF AMM 27-51-22.
